# SDR DALA2023091507598

- Difficulty date: September 11, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N133DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50052
- Aircraft time: 7,801 hours, 3,684 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 8133 - MISC/DE - DUE TO "FUEL IMBALANCE AND R FUEL LO QTY" CAUTION MESSAGES ON APPROACH. CORRECTIVE ACTION: FUEL/OIL HEAT EXCHANGER AND RT REFUEL SOV REPLACED. (LP# 4927068, 4927074, 2962595)
